# SDR R61A201309010830

- Difficulty date: September 1, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 16,672 hours, 13,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 MAIN HANDLE IS BECOMING DIFFICULT TO MOVE.  MX LUBRICATED THE L1 DOOR HANDLE MECHANISM AND PERFORMED DOOR ADJUSTEMENT TEST IAW AMM.  OPS CHECKED GOOD.
